Alert archive / New Jersey / Small Craft Advisories in 2026

Small Craft Advisory 32, NWS Philadelphia/Mount Holly

March 19, 2026

NWS Philadelphia/Mount Holly issued this small craft advisory at Mar 19, 2026, 1:40 PM EDT. It took effect at Mar 20, 2026, 2:00 PM EDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Mar 19, 2026, 1:40 PM EDT (17:40 UTC)
In effect from
Mar 20, 2026, 2:00 PM EDT
Expired
Mar 21, 2026, 10:00 AM EDT
In force
20 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

650 
WHUS71 KPHI 191740
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
140 PM EDT Thu Mar 19 2026

ANZ450>455-200900-
/O.NEW.KPHI.SC.Y.0032.260320T1800Z-260321T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
140 PM EDT Thu Mar 19 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM FRIDAY TO 6 AM EDT
SATURDAY...

* WHAT...South winds 15 to 20 kt with gusts to 25 kt and seas 3 
  to 5 ft expected.

* WHERE...The Atlantic coastal waters of New Jersey and Delaware.

* WHEN...From 2 PM Friday to 6 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-200900-
/O.NEW.KPHI.SC.Y.0032.260320T1800Z-260321T0400Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
140 PM EDT Thu Mar 19 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM FRIDAY TO MIDNIGHT
EDT FRIDAY NIGHT...

* WHAT...South winds 15 to 20 kt with gusts to 25 kt and choppy 
  waters expected.

* WHERE...Delaware Bay waters.

* WHEN...From 2 PM Friday to midnight EDT Friday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Gorse
5 follow-up statements
726 
WHUS71 KPHI 200544
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
144 AM EDT Fri Mar 20 2026

ANZ450>455-202000-
/O.CON.KPHI.SC.Y.0032.260320T1800Z-260321T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
144 AM EDT Fri Mar 20 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 6 AM EDT SATURDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 
  3 to 6 ft expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...From 2 PM this afternoon to 6 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-202000-
/O.CON.KPHI.SC.Y.0032.260320T1800Z-260321T0400Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
144 AM EDT Fri Mar 20 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO MIDNIGHT EDT TONIGHT...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and 
  choppy waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From 2 PM this afternoon to midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
716 
WHUS71 KPHI 201716
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
116 PM EDT Fri Mar 20 2026

ANZ450>453-210915-
/O.EXT.KPHI.SC.Y.0032.260320T1800Z-260321T1400Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
116 PM EDT Fri Mar 20 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT SATURDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm.

* WHEN...Until 10 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ454-455-210915-
/O.CON.KPHI.SC.Y.0032.260320T1800Z-260321T1000Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
116 PM EDT Fri Mar 20 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
SATURDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 
  3 to 6 ft expected.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...Until 6 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-210400-
/O.CON.KPHI.SC.Y.0032.260320T1800Z-260321T0400Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
116 PM EDT Fri Mar 20 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and 
  choppy waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

DeSilva
171 
WHUS71 KPHI 210338
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1138 PM EDT Fri Mar 20 2026

ANZ430-431-210445-
/O.EXP.KPHI.SC.Y.0032.000000T0000Z-260321T0400Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
1138 PM EDT Fri Mar 20 2026

...SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT EDT TONIGHT...

Winds have diminished below Small Craft Advisory levels.

$$

ANZ454-455-211000-
/O.CON.KPHI.SC.Y.0032.000000T0000Z-260321T1000Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1138 PM EDT Fri Mar 20 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
SATURDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 3 to 6 ft.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...Until 6 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>453-211400-
/O.CON.KPHI.SC.Y.0032.000000T0000Z-260321T1400Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
1138 PM EDT Fri Mar 20 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
SATURDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm.

* WHEN...Until 10 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
034 
WHUS71 KPHI 210939
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
539 AM EDT Sat Mar 21 2026

ANZ454-455-211045-
/O.EXP.KPHI.SC.Y.0032.000000T0000Z-260321T1000Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
539 AM EDT Sat Mar 21 2026

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EDT EARLY THIS
MORNING...

Conditions have diminished below Small Craft Advisory levels.

$$

ANZ450>453-211400-
/O.CON.KPHI.SC.Y.0032.000000T0000Z-260321T1400Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
539 AM EDT Sat Mar 21 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...West winds 10 to 15 kt and seas 4 to 6 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
058 
WHUS71 KPHI 211410
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1010 AM EDT Sat Mar 21 2026

ANZ450>453-211515-
/O.EXP.KPHI.SC.Y.0032.000000T0000Z-260321T1400Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
1010 AM EDT Sat Mar 21 2026

...SMALL CRAFT ADVISORY HAS EXPIRED...

Seas have fallen below advisory thresholds.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Mar 19, 10:26 AM EDT, 3 hours 14 minutes earlier. Its key messages:

  • 1. Temperatures will moderate through this weekend with a couple weak systems bringing chances of light precipitation, mainly rain, before a cool-down early next week.
Area forecast discussion, Mar 19, 10:26 AM EDT, 3 hours 14 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Mount Holly NJ
1026 AM EDT Thu Mar 19 2026

.WHAT HAS CHANGED...
No significant changes.

&&

.KEY MESSAGES...
1. Temperatures will moderate through this weekend with a
couple weak systems bringing chances of light precipitation,
mainly rain, before a cool-down early next week.

&&

.DISCUSSION...
KEY MESSAGE 1...Temperatures will moderate through this weekend
with a couple weak systems bringing chances of light
precipitation, mainly rain, before a cool-down early next week.

Low pressure moving through eastern Canada will push a warm
front through the area today. This will lead to temperatures
returning to more seasonable values with highs generally in the
upper 40s to low 50s. A stronger low will then lift by to our
north on Friday as it moves from the lower Great Lakes towards New
England. The increasing southerly flow associated with this
system will help continue the warming trend with highs generally
getting into the upper 50s to low 60s for most areas. The system
will also drag a weakening cold front through the area Friday
night with some associated rain/showers. Some showers could arrive
in our N/W zones from Berks County northward through the Lehigh
Valley into the southern Poconos as early as late Friday but most
of the precip should occur during the evening and overnight period
Friday night. All rain is expected as lows Friday night will be
generally in the 40s (upper 30s over the southern Poconos).
Precipitation amounts should be generally in the tenth to quarter
inch range or less.

The warm advection pattern will continue into Saturday as yet
another system develops to our west. Expect a partly to mostly
sunny day with highs generally in the low to mid 60s with the
exception of the higher elevation areas in our N/W zones where
highs should be mainly in the 50s. As the SW flow associated
with this approaching system increases into Sunday, it will be
even warmer with highs generally in the 65 to 70 range. The
exception will again be for higher elevations in the southern
Poconos and NW NJ as well as right near the coast where highs
will generally top out in the upper 50s to low 60s.

The cold front with the aformentioned system will move through
late Sunday into Sunday night with another round of some
rain/showers. Colder Canadian high pressure will then move in in
its wake with a return to more seasonable but fair weather for
the early to middle part of next week.

&&

.AVIATION /14Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Rest of today...VFR ceilings. Southerly winds 5-10 knots. High
confidence.

Tonight...VFR. Southerly winds diminishing to 5 knots or less, then
becoming locally calm. High confidence.

Outlook...

Friday...Mainly VFR.

Friday night through Monday...Sub VFR conditions possible
Friday night with some showers moving through. Improvement to
VFR should then occur for Saturday through most of Sunday before
another period of sub-VFR conditions is then possible again
late Sunday into early Monday due to showers. Gradual
improvement to VFR then expected through the day Monday.

&&

.MARINE...
No marine hazards expected through tonight. Southeast winds
5-10 kts shifting southerly during the daytime hours, then more
southwesterly late tonight. Seas 2-4 feet. Fair weather.

Outlook...

Friday through Friday night...Small Craft Advisory conditions
are possible late day Friday into Friday night with SW winds
increasing to around 20 to 25 knots and seas near 5 feet.

Saturday through Sunday...Conditions are expected to remain
below Small Craft Advisory criteria through this period.

Sunday night through Monday...Small Craft Advisory conditions
are probable with seas building to 4-6 feet and a NW wind
increasing to 25-30 knots.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

DISCUSSION...Fitzsimmons/Guzzo
AVIATION...Fitzsimmons/Gorse/Staarmann
MARINE...Fitzsimmons/Staarmann
Hazardous weather outlook, Mar 19, 5:05 AM EDT, 8 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
505 AM EDT Thu Mar 19 2026

MDZ012-015-019-020-200915-
Kent MD-Queen Annes-Talbot-Caroline-
505 AM EDT Thu Mar 19 2026

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Staarmann

Nearby

Small Craft Advisories in New Jersey, 2026Every small craft advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.